CureZone   Log On   Join
Re: Mirena IUD Unusual Side Effects + breast lumps
 
  Views: 55,364
Published: 14 years ago
 
This is a reply to # 70,967

Re: Mirena IUD Unusual Side Effects + breast lumps


I'm so glad someone mentioned thrush. I've had my Mirena for almost 5 years and have over that time had some very strange health problems which I'm sure are down to the Mirena. I've only had thrush maybe twice in my life but have suffered so badly with it since having this coil fitted. In the end the only way I could get rid of it was to attack in on all fronts (pessary, tablets and cream) all on the same day.

The bleeding did settle down after about 4 months and I've had no periods to speak of while I've had it. However, I have recently had to have a painful lump in my armpit investigated. The consultant ruled out anything serious, but told me he sees three women per week with a mirena coil and unexplained painful breast lumps. I've had a slightly upset stomach for all the time I've had it. My doctor would kill me if she read this but I've persevered because this particular symptom keeps my weight down. I suspect this is the coil because I had the same thing while I was pregant - it's hormonal. I've also developed allegic rhinitis since then and sneeze a lot.

I do tend to get spots anyway, but the coil has made my skin so much worse and I'm on constant medication (creams or anti-biotics).

Why have I stuck with it? No periods and it's a great form of contraception. However, it's due to come out soon and the breast lump was the final straw.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.564 sec, (1)